Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 56, NWS Brownsville, TX

November 26, 2012

NWS Brownsville, TX issued this small craft advisory at Nov 26, 2012, 8:20 PM CST. It took effect at Nov 27, 2012, 6:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2012, 8:20 PM CST (02:20 UTC)
In effect from
Nov 27, 2012, 6:00 AM CST
Expired
Nov 27, 2012, 3:00 PM CST
In force
9 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WHUS74 KBRO 270220
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
820 PM CST MON NOV 26 2012

...TUESDAY MORNING COLD FRONT WILL BRING STRONG NORTH WINDS...

.WINDS WILL SHIFT TO NORTH AND INCREASE FROM NORTH TO SOUTH OVER
THE GULF WATERS AFTER MIDNIGHT TONIGHT AS A COLD FRONT MOVES
THROUGH. SUSTAINED NORTH WINDS AROUND 20 KNOTS...AND GUSTS TO 25
KNOTS...WILL OCCUR MUCH OF TUESDAY DURING THE DAY. SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED AROUND FRONTAL PASSAGE...BUT SOME
COVERAGE WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON. LOW END
ADVISORY CONDITIONS MAY CONTINUE INTO EARLY TUESDAY EVENING...BUT
HIGH PRESSURE WILL SETTLE OVER THE AREA WITH IMPROVING CONDITIONS
TUESDAY NIGHT.

GMZ150-155-170-175-270930-
/O.NEW.KBRO.SC.Y.0056.121127T1200Z-121127T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
820 PM CST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST
TUESDAY.

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25
  KNOTS. WAVES BUILDING TO BETWEEN 4 AND 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
218 
WHUS74 KBRO 270944
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 AM CST TUE NOV 27 2012

...TUESDAY MORNING COLD FRONT WILL BRING STRONG NORTH WINDS...

.WINDS WILL SHIFT TO NORTH AND INCREASE FROM NORTH TO SOUTH OVER
THE GULF WATERS AROUND DAWN AS A COLD FRONT MOVES THROUGH.
SUSTAINED NORTH WINDS AROUND 20 KNOTS...AND GUSTS APPROACHING 25
KNOTS...WILL OCCUR MUCH OF TUESDAY DURING THE DAY. SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED AROUND FRONTAL PASSAGE. LOW END
ADVISORY CONDITIONS MAY CONTINUE INTO EARLY TUESDAY EVENING...BUT
HIGH PRESSURE WILL SETTLE OVER THE AREA WITH IMPROVING CONDITIONS
TUESDAY NIGHT.

GMZ150-155-170-175-271800-
/O.CON.KBRO.SC.Y.0056.121127T1200Z-121127T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
344 AM CST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 
  KNOTS. WAVES BUILDING TO BETWEEN 4 AND 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
619 
WHUS74 KBRO 271825
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1225 PM CST TUE NOV 27 2012

...STRONG NORTH WINDS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON...

.STRONG NORTH WINDS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS
AFTERNOON AS HIGH PRESSURE CONTINUES TO BUILD INTO THE COASTAL
WATERS IN THE WAKE OF THE COLD FRONT THAT MOVED OFFSHORE THIS MORNING.

GMZ150-155-170-175-272100-
/O.CON.KBRO.SC.Y.0056.000000T0000Z-121127T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1225 PM CST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS. SEAS BETWEEN 4 AND 6
  FEET NEARSHORE AND 5 TO 7 FEET FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
097 
WHUS74 KBRO 272124
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CST TUE NOV 27 2012

...THE SMALL CRAFT ADVISORY HAS EXPIRED......

GMZ150-155-170-175-272230-
/O.EXP.KBRO.SC.Y.0056.000000T0000Z-121127T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
324 PM CST TUE NOV 27 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND SPEEDS OVER THE LAGUNA MADRE AND GULF OF MEXICO WATERS WILL
CONTINUE TO DIMINISH THROUGH THE EVENING. EVEN THOUGH WIND SPEEDS
BETWEEN 15 AND 20 KNOTS WILL LIKELY BE SEEN THROUGH SUNSET...
SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TO BE REACHED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:54 PM CST, 2 hours 26 minutes earlier.

Area forecast discussion, Nov 26, 5:54 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
554 PM CST MON NOV 26 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...A MID LEVEL SHORTWAVE TROUGH EVIDENT ON WV IMAGERY
OVER THE BIG BEND AREA IS TRIGGERING CONVECTION TO THE WEST OF THE
CWA AND IS ALSO SUPPORTING CONVECTION NEAR A COLD FRONT OVER
CENTRAL TEXAS. THE FRONT IS STILL ON TRACK TO IMPACT THE RIO
GRANDE VALLEY IN THE EARLY MORNING HOURS OF TUESDAY. PATCHY LIGHT
FOG MAY DEVELOP NEAR THE COAST...AT BRO AND HRL...AS WELL AS
THICKENING AND LOWERING LOW LEVEL CLOUD DECKS...BEFORE DAWN DUE TO
LIGHT WINDS AND MOISTURE POOLING...WITH THE FRONT APPROACHING
MCALLEN JUST BEFORE DAWN AND REACHING BROWNSVILLE JUST AFTER DAWN.
SHOULD BE SOME FANFARE...INCLUDING THUNDER...LIGHTNING...AND GUSTY
WINDS WITH THE FRONT AS IT MOVES THROUGH. BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE AND WILL BE A THREAT TO CEILINGS. MOST ACTIVITY
AFFECTING THE REGIONAL AIRPORTS SHOULD BE OVER BY MID DAY OR EARLY
AFTERNOON TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 232 PM CST MON NOV 26 2012/

SHORT TERM /THIS AFTERNOON THROUGH WEDNESDAY MORNING/...MAIN
WEATHER FEATURES TO WATCH ARE THE TWO UPPER WAVES EVIDENT ON WATER
VAPOR THIS AFTERNOON. THE SOUTHERN WAVE OVER NORTHWESTERN MEXICO
IS GENERATING SHOWERS AND STORMS OVER CENTRAL MEXICO AND MID LEVEL
CLOUDINESS EAST OF THERE THAT IS BEGINNING TO MOVE INTO THE
WESTERN HALF OF THE CWA. THE VISIBLE SATELLITE OVER NUEVA LEON IS
STARTING TO LOOK A LITTLE MORE CONVECTIVE...AND GIVEN ITS LOCATION
RELATIVE TO THE LOW THIS MAKES SENSE. INTRODUCED A SLIGHT CHANCE
SHRA OVER ZAPATA COUNTY FOR THIS AFTERNOON AND BUMPED THUNDER
CHANCES UP EARLIER IN THE EVENING FOR STARR AND ZAPATA COUNTY
GIVEN THIS WAVES FAIRLY FAST MOVEMENT AS THE KICKER JET OVER THE
PACIFIC NORTHWEST PUSHES BOTH WAVES EAST TO SOUTHEAST SHORTENING
THEIR WAVELENGTHS.

THE LONGER WAVE TROUGH CURRENTLY OVER CA/NV/AZ WILL GRADUALLY CATCH
UP TO THE OPEN WAVE TONIGHT AND HELP SEND A FRONTAL BOUNDARY THROUGH
THE REGION EARLY TUESDAY MORNING. EXPECT ISOLATED TO SCATTERED
STORMS WILL BUILD THIS EVENING FROM WEST TO EAST AHEAD OF THE FIRST
UPPER WAVE AMID THE LARGE SCALE ASCENT AND MODERATELY UNSTABLE SFC
AIR MASS...AND AS THE FIRST UPPER LOW EJECTS EASTWARD THE SFC FRONT
WILL PROVIDE A SECOND CONVECTIVE/PRECIP FOCUS IN THE EARLY MORNING
HOURS. SOUTHWESTERLY 850 TO 700MB WHICH ARE ALREADY GETTING GOING
PER KBRO VWP WILL WORK TO DRY THIS LAYER AND PROVIDE A CAPPING
INVERSION WHICH WILL REQUIRE SOME PRETTY VIGOROUS LIFT TO
OVERCOME...WHICH MAY TAMP DOWN COVERAGE EARLY. STILL BELIEVE THOUGH
AS STRONG AS THE WAVE LOOKS IT WILL BE SUFFICIENT TO GET SOMETHING
GOING. SUSPECT FIRST ROUND OF ANY OVERNIGHT CONVECTION MAY TAPER
AROUND MIDNIGHT TO 3 AM UNTIL THE FRONT GETS CLOSER. THE BEST CHANCE
OF RAIN IN THE VALLEY WILL PROBABLY BE WITH THE FRONT ITSELF IN THE
5 TO 9 AM TIME FRAME. HEAVY RAINFALL IS POSSIBLE BUT WOULD BE MOST
LIKELY IN THE STRONGER OVERNIGHT CONVECTION WHICH IS MOST LIKELY IN
STARR/ZAPATA/JIM HOGG/KENEDY COUNTIES COMING IN THE FORM OF TRAINING
THUNDERSTORMS. NAM12 IS SLIGHTLY SLOWER WITH THE FRONT AND PREFER
THIS WITH THE SHALLOW FRONTAL AIR MASS OVER THE GFS/ECMWF...WHICH ARE
STILL IN THE BALLPARK ON TIMING. TEMPERATURES SHOULD STAY UP IN THE
MIDDLE TO UPPER 60S IN THE VALLEY WITH TONIGHT TRANSIENT MID LEVEL
CLOUDINESS...WITH WINDS GOING LIGHT FROM THE EAST AHEAD OF THE FRONT
A LITTLE FOG WILL BE POSSIBLE IN THE EARLY MORNING HOURS ACROSS THE
LOWER VALLEY...ESPECIALLY IF THE FRONT LAGS A BIT AND SKIES CLEAR
MORE THAN ANTICIPATED.

ONCE THE FRONT CLEARS SKIES WILL GRADUALLY CLEAR THROUGH THE DAY
MONDAY...TEMPERATURES ARE A BIT OF A CHALLENGE WITH ONGOING MODERATE
COLD AIR ADVECTION FROM A PRETTY COLD SOURCE AIR MASS KEPT TEMPS JUST
BELOW GUIDANCE WITH OUR MORNING CLOUD COVER LIKELY TO HELP KEEP MAX
TEMPS IN CHECK. NORTH WINDS ARE FORECAST AT 10 TO 15 MPH. STRONGER WINDS
ARE EXPECTED OVER THE MARINE AREAS AND A SMALL CRAFT ADVISORY WILL
LIKELY BE ISSUED THIS AFTERNOON FOR THAT TIME FRAME.

TUESDAY MORNING MID AND UPPER RIDGING BEGINS TO PUSH INTO THE
REGION. WHILE THERE WILL STILL BE A LITTLE MOISTURE AND WEAK FRONTAL
OVERRUNNING ONGOING AT ABOUT 700MB...EXPECT SKIES TO CLEAR ENOUGH
THAT TEMPERATURES WILL DROP INTO THE MIDDLE 50S IN THE VALLEY AND
MIDDLE 40S WILL BE POSSIBLE IN NORTHERN PORTIONS OF THE CWA.

LONG TERM /WEDNESDAY THROUGH MONDAY/...THE MIDWEEK WILL BEGIN
SEASONABLE BUT A LITTLE UNSETTLED AS THE WEAK COLD FRONT EDGES
BACK INTO THE RIO GRANDE VALLEY AND A SHORT WAVE SCOOTS ACROSS
NORTH CENTRAL TEXAS...WITH MARGINAL DIVERGENCE AIDING A SMIDGE OF
LOW LEVEL FORCING TO RETURN CLOUDS AND SOME LIGHT RAINS ALONG THE
STATIONARY FRONT AS A BRIEF BUT WEAK TROUGH SETS UP ALONG THE
COAST. THE WAVE DAMPENS WHILE LIFTING INTO THE MID MISSISSIPPI
VALLEY...FOLLOWED BY A RESURGENCE OF THE UPPER RIDGE BY THE END OF
THE WORK WEEK BUILDING FURTHER NORTHWARD DURING THE WEEKEND.

FOR THE SENSIBLE WEATHER...AFTER A COOL START UNDER MOSTLY CLEAR
SKIES CLOUDS WILL THICKEN UP FROM SOUTH TO NORTH AS MOISTURE
OVERRUNS THE OLD BOUNDARY. BY EVENING...THE AFOREMENTIONED SHORT
WAVE MOVES INTO THE TEXAS PANHANDLE AND MOISTURE THICKENS TO 700
MB ACROSS THE LOWER AND MID VALLEY. WEAK VERTICAL MOTION COMBINED
WITH THE MOISTURE ENOUGH TO KICK OFF ISOLATED TO SCATTERED SHOWERS
OVERNIGHT...MAINLY FROM THE LOWER/MID VALLEY NORTHWARD TO
FALFURRIAS THROUGH EARLY THURSDAY. ADDITIONAL ISOLATED TO
SCATTERED SHOWERS SHOULD CONTINUE THROUGH MIDDAY THURSDAY BEFORE
THE BEST ENERGY EXITS STAGE NORTHEAST INTO THE GULF. WITH BETTER
FORCING EXPECTED FROM THE COASTAL BEND THROUGH SOUTHEAST TEXAS
EXPECT MINIMAL QPF...AT MOST A QUARTER INCH ACROSS THE KING RANCH
WITH NO MORE THAN A TENTH OF AN INCH ACROSS THE VALLEY...IF THAT.
THE CLOUDS AND LIGHT EAST WINDS WILL HOLD TEMPERATURES IN THE
UPPER 60S TO LOWER 70S WEDNESDAY AFTER THE COOL START...AND IN THE
70S MOST OF THE DAY ON THURSDAY. SLIGHTLY HIGHER
TEMPERATURES...CLOSING IN ON 80...ARE POSSIBLE THURSDAY AFTERNOON
FOR THE RGV SHOULD BREAKS APPEAR IN THE CLOUD DECK.

BY THURSDAY NIGHT...MOISTURE DECREASES RAPIDLY ACROSS THE REGION
ABOVE 700 MB WHILE SURFACE WINDS GO NEARLY CALM. LOW LEVEL
MOISTURE THINS AS WELL...SO QUESTION IS HOW MANY...IF ANY...LOW
CLOUDS WILL REMAIN OVERNIGHT? SHOULD SKIES BECOME MORE CLEAR THAN
FORECAST...AREAS OF FOG A GOOD BET ACROSS THE RANCH LANDS POSSIBLE
EXTENDING TO THE RGV FOR THE FRIDAY MORNING COMMUTE. WE'RE EDGING
CLOSER TO OUR FOG SEASON AND THE SOUTH TEXAS BRUSH COUNTRY HAS
SEEN SEVERAL DENSE FOG MORNINGS THIS MONTH. FOR NOW...NOT ENOUGH
CONFIDENCE TO MENTION IN FORECAST BUT SOMETHING TO KEEP EYE ON AS
THE WEEK PROGRESSES.

OTHERWISE...NOVEMBER ENDS WARM WITH AFTERNOON TEMPERATURES BACK
INTO THE LOWER 80S IN MOST AREAS UNDER A MIX OF SUNSHINE AND
CLOUDS WITH RELATIVELY LIGHT SOUTHEAST WINDS. DRY AIR CONTINUES
THROUGH THE WEEKEND WITH TEMPERATURES SIMILAR OR A HAIR
WARMER...AND FRESHENING AFTERNOON BREEZES BY SUNDAY BUT NO 'WIND
MACHINE' TO START DECEMBER. MAY SEE MORE LATE NIGHT/EARLY MORNING
FOG PARTICULARLY ON SATURDAY. IN A WORD...GREAT. WINDS BEGIN TO
PICK UP MONDAY AS UPPER RIDGE FLATTENS WITH MODEST FRONT EASING
ACROSS THE EASTERN ROCKIES.

MARINE...THIS AFTERNOON THROUGH WEDNESDAY MORNING:
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ALONG THE LOWER
TEXAS COAST DUE TO MODERATE TO STRONG SOUTH WINDS. SEAS SHOULD
REMAIN MODERATE FOR THE REMAINDER OF THE DAY. WINDS WILL BECOME
LIGHTER AND MORE EASTERLY TONIGHT AS A COLD FRONT APPROACHES
SOUTHERN TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
TONIGHT AND INTO TOMORROW MORNING AS THE FRONT GETS CLOSER. STRONG
WINDS ARE EXPECTED TO BUILD IN BEHIND THE FRONT AND SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED LATER THIS AFTERNOON FOR MUCH OF
THE DAY TUESDAY WITH ROUGH SEAS BUILDING FOR AT LEAST A FEW HOURS
BEHIND THE FRONT. WINDS WILL BECOME MORE MODERATE OUT OF THE
NORTHEAST DURING THE OVERNIGHT HOURS TUESDAY AND INTO WEDNESDAY
MORNING WITH SEAS FALLING TO MODERATE.

WEDNESDAY THROUGH SATURDAY: A QUIET PERIOD AS PRESSURE SYSTEMS ARE
VERY WEAK. STATIONARY FRONT AND WEAK COASTAL TROUGH LATER
WEDNESDAY INTO THURSDAY WILL HOLD A WEAK EASTERLY FLOW...NORTHEAST
ACROSS THE LAGUNA MADRE...INTO WEDNESDAY NIGHT BEFORE SLOWLY
EASING TO THE EAST-SOUTHEAST ON THURSDAY...ALL WITH SPEEDS LESS
THAN 10 KNOTS. WINDS VEER TO THE SOUTHEAST THURSDAY THEN SOUTHERLY
FRIDAY AND SATURDAY...ONLY RISING TO BETWEEN 10 TO 15 KNOTS OVER
THE GULF TOWARD THE END OF THE PERIOD. SEAS WILL BE SLIGHT...3
FEET OR LESS.

CLIMATE...WITH THE FINAL WEEK OF NOVEMBER UNDERWAY AND MONTHLY
TEMPERATURES RUNNING ROUGHLY 2 TO 3 DEGREES ABOVE THEIR 30 YEAR
(1981 TO 2010) AVERAGES...ITS SAFE TO SAY THAT REGARDLESS OF
TUESDAYS RELATIVELY COOL TEMPERATURES THE MONTH WILL END UP ABOVE
AVERAGE. THIS WILL MAKE IT 11 FOR 11 MONTHS ABOVE AVERAGE FOR THE
RGV IN 2012...WITH THE LAST TASTE OF BELOW AVERAGE IN DECEMBER
2011...EVEN THEN BARELY AND AT SELECT LOCATIONS...SUCH AS
MCALLEN/MILLER AIRPORT. THE LATEST OUTLOOK FOR DECEMBER SUGGESTS A
COMPLETE SWEEP OF WARM MONTHS IN 2012...AND THIS WEEKEND STARTS
OFF ON STRONG FOOTING WITH TEMPERATURES 5 TO 10 DEGREES ABOVE LONG
TERM AVERAGES FOR THE 1ST AND 2ND OF DECEMBER.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/63/58
Hazardous weather outlook, Nov 26, 5:19 AM CST, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
519 AM CST MON NOV 26 2012

TXZ248>257-271200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
519 AM CST MON NOV 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL SWEEP THROUGH SOUTH TEXAS TONIGHT WITH A GOOD
CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED TUESDAY AND
WEDNESDAY IN THE WAKE OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-271200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
519 AM CST MON NOV 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

THE COLD FRONT WILL MOVE THROUGH THE GULF WATERS TONIGHT...WITH AN
ACCOMPANYING SQUALL LINE EXPECTED. WINDS WITH ANY THUNDERSTORMS
MAY REACH 20 TO 25 KNOTS. MARGINAL SMALL CRAFT ADVISORY CONDITIONS
ARE POSSIBLE ONCE ANY THUNDERSTORM ACTIVITY HAS PASSED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MARGINAL SMALL CRAFT ADVISORY WINDS ARE POSSIBLE TUESDAY MORNING
IN THE WAKE OF THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:35 AM CSTSpecial Marine WarningBRO55 min

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.